# SDR AALA202308288135

- Difficulty date: August 16, 2023
- Submitted: August 28, 2023
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 72,818 hours, 33,609 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: D5337062220400
- Condition: Cracked
- Location: Zone 700 - Gears
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT HAND MAIN LANDING GEAR DOOR FORWARD HINGE FITTING ON KEEL BEAM SIDE IS CRACKED AT FR 42 BETWEEN S41L AND S42L. REPLACED HINGE FITTING PER EA 347291.
